MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VNGD PS TIB BRG 12X63/67MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VNGD PS TIB BRG 12X63/67MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during a knee procedure, when the nurse opened the packaging for the tibial insert, it was noted that the inner sterile blister was not fully adhered.There was a 30 minute delay.No adverse events have been reported as a result of the malfunction.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Complaint sample was evaluated and the reported event was not confirmed.Visual examination of the returned product found the device in vacuum sealed sterile pouch with no visible damage.The flange of the sterile blister exhibits complete adhesive transfer from tyvek with no voids.Device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined as the issue could not be confirmed.A summary of the investigation has been sent to the complainant.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends. .

Brand Name
VNGD PS TIB BRG 12X63/67MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11932996
Report Number0001825034-2021-01698
Device Sequence Number14223209
Product Code JWH
UDI-Device Identifier00880304271869
UDI-Public(01)00880304271869(17)221001(10)344650
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113550
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2022
Device Model NumberN/A
Device Catalogue Number183622
Device Lot Number344650
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/10/2021
Supplement Date Received by Manufacturer07/12/2021
Initial Report FDA Received Date06/03/2021
Supplement Report FDA Received Date07/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Weight53